MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Electrode, bipolar

KARL STORZ SE & Co. KG Electrode, bipolar
Model Number 011050-10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that three resection loops fractured during the procedure.An additional sterile resection set was opened to retrieve the broken fragment.The device malfunction resulted in a prolonged procedure and prolonged general anesthesia.
 
Additional Manufacturer Narrative
The affected device has been requested by the manufacturer but has not yet returned for evaluation.The event is filed under internal karl storz complaint id: (b)(4).Cross reference internal complaint id: (b)(4).

Brand Name
Electrode, bipolar
Common Device Name
Electrode, bipolar
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
+1(424)218-8247
MDR Report Key50212553
Report Number9610617-2026-01918
Device Sequence Number6098033
Product Code FAS
UDI-Device Identifier04048551412633
UDI-Public04048551412633
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011050-10
Device Catalogue Number011050-10
Device Lot Number859194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Material: 011050-10Batch/Lot Code: 859194; Material: 011050-10Batch/Lot Code: 859194
Outcome Attributed to Adverse Event Other;
Patient SexUnknown